MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SE T WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SE T WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4439
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxguard extension se t with needleless y-site(s) and stopcock was damaged.The following information was received by the initial reporter with the following verbatim.It was reported by customer that there have been 2 product complaints submitted regarding, stating ¿the stopcock does not come apart on both sides, tried to untwist the one side and the product broke off into the tubing.This could cause patient harm.Also, the other complaint stated - male portion of stopcock breaks off when disconnecting stopcock from iv tubing.¿ lot numbers ¿ 24029295 & 24029298.No patient injury was noted nor was the defective product saved.Please advise on next steps needed, i have (b)(6) with (b)(6) anesthesia director & (b)(6) with (b)(6).(b)(6) anesthesia copied on here if there are any further clinical questions needing answers.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of stopcock connection issues could not be verified due to the product not being returned for failure investigation.Device history record review for model mx4439 lot number 24029295 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 13feb2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXGUARD EXTENSION SE T WITH NEEDLELESS Y-SITE(S) AND STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20621632
Report Number9616066-2024-01608
Device Sequence Number7453264
Product Code FPA
UDI-Device Identifier10885403237485
UDI-Public(01)10885403237485(11)240213(17)290211(10)24029295
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4439
Device Lot Number24029295
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown